# SDR 01FDEA00208

- Difficulty date: March 17, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 32,322 hours, 12,329 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LWR ACCESS DOOR OPEN LIGHT LIGHT CAME ON DURING FLT.  RELEASE PER MEL 52-9.
